# SDR USAA2014112400011

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 67,887 hours, 25,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING LEVER IS NOT ALL THE WAY DOWN IN ARMED POSITION.  ECAM DOOR SHOWS INTERMITTENT SLIDE ARMED AT TIMES WHEN DOOR IS ARMED BY FLIGHT ATTENDANT.  CLEARED DEBRIS & LUBED GIRT BAR HOOKS.  OPERATIONS CHECKED GOOD.
